| Model Number |
ZCB00 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a zcb00 28.0 diopter lens was implanted in the patient's operative eye.It was later explanted on (b)(6) 2018, because the patient was not happy with lens power.The replacement lens was the same model, but different diopter of 20.5.Reportedly, the patient is doing good post-operatively.No additional information was provided.
Additional Manufacturer Narrative
The device has not been returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed,'' which was incorrect at the time because the account had stated that the device was being returned.Although several attempts were made to retrieve the suspect product, the lens has not yet been returned.However, a review of the device history record, labeling, complaint trending, and risk documentation has been performed which the results are captured in this supplemental mdr reports.Device evaluation: the product was not returned to the manufacturing site.Therefore, product testing could not be performed and the customer¿s reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.As a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-(b)(4) and capa-(b)(4).